A female asked:
Disclaimer

hi, i am taking pristiq 50 mg, 1 capsule at night as an antidepressant. i am having serious problems controlling my cravings and appetite. is it saf?

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Safe medicine: but not the cause of your cravings. Speak to your prescribing physician for further evaluation of your depression.
Answered on May 30, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 60-year-old female asked:
Dr. Pamela Pappas
A Verified Doctor answered
A US doctor answered Learn more
Talk w/psychiatrist: You can talk with your psychiatrist about the results you're getting. Ask whether different medications, or maybe augmenting those you're already tak ... Read More
1
1 thank
A 51-year-old member asked:
Dr. Alan Koenigsberg
A Verified Doctor answered
A US doctor answered Learn more
Withdrawal symptoms: Pristiq (desvenlafaxine) is an SNRI antidepressant used to treat depression and anxiety. In some of my patients, they have found that stopping it too ... Read More
A 54-year-old female asked:
Dr. Aaron Ament
A Verified Doctor answered
A US doctor answered Learn more
TITRATE: If someone is depressed enough to need an antidepressant the usual is to stay on it for a year to 1 1/2 years on the dose that works. Then - if depre ... Read More
2
2 thanks
A 24-year-old female asked:
Dr. Heidi Fowler
A Verified Doctor answered
A US doctor answered Learn more
Yes: Antidepressants can often cause anxiety when first starting them. Most often this will resolve.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month